Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Integers represented as the sum of one prime, two squares of primes and powers of $ 2$


Authors: Guangshi Lü and Haiwei Sun
Journal: Proc. Amer. Math. Soc. 137 (2009), 1185-1191
MSC (2000): Primary 11P32, 11P05, 11N36, 11P55
Published electronically: September 26, 2008
MathSciNet review: 2465639
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this short paper we prove that every sufficiently large odd integer can be written as a sum of one prime, two squares of primes and $ 83$ powers of $ 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11P32, 11P05, 11N36, 11P55

Retrieve articles in all journals with MSC (2000): 11P32, 11P05, 11N36, 11P55


Additional Information

Guangshi Lü
Affiliation: Department of Mathematics, Shandong University, Jinan, Shandong, 250100, People’s Republic of China
Email: gslv@sdu.edu.cn

Haiwei Sun
Affiliation: Department of Mathematics, Shandong University, Jinan, Shandong, 250100, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09603-2
PII: S 0002-9939(08)09603-2
Keywords: Squares of primes, powers of $2$, circle method.
Received by editor(s): January 30, 2008
Received by editor(s) in revised form: April 4, 2008
Published electronically: September 26, 2008
Additional Notes: This work is supported by the National Natural Science Foundation of China (Grant No. 10701048).
Communicated by: Ken Ono
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.